# SDR GTIA2025060238935

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 52,458 hours, 24,138 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 45002310000
- Part serial: 4868148691
- Condition: Inoperative
- Location: Zone 100
- Part time: 27,879 hours, 12,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G RSVR LO LVL HYD G ENG 1 PUMP LO PR. FAULT LIGHT ON BOTH PTU AND ENG 1 PUMP. ALL HYDRAULIC INDICATIONS PRESS AND QTY NORMAL. -PERFORMED TSM 29-11-00-810-805-A SYST PRESS SW 1151GM CONTINUITY CHECKS GOOD. CONTINUITY CHECK BETWEEN 1151GM AND FWC'S (1+2) GOOD. R/R 1151GM SW AS PRECAUTIONARY ACTION. LEAK CHECK AND OPS TEST SATISFACTORY. REF: AMM 29-32-12
